Regular arithmetical convolutions
Portugaliae mathematica, Tome 27 (1968) no. 1, pp. 1-13
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1968__27_1_115055,
author = {McCarthy, Paul J.},
title = {Regular arithmetical convolutions},
journal = {Portugaliae mathematica},
pages = {1--13},
year = {1968},
volume = {27},
number = {1},
mrnumber = {0271015},
zbl = {0203.35304},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1968__27_1_115055/}
}
McCarthy, Paul J. Regular arithmetical convolutions. Portugaliae mathematica, Tome 27 (1968) no. 1, pp. 1-13. http://geodesic.mathdoc.fr/item/PORMA_1968__27_1_115055/